Home » Frequently asked Questions on Health » What is the reason for bleeding in deep vein thrombosis?

What is the reason for bleeding in deep vein thrombosis?

Q: I 35 years old. After my 2nd delivery, I was diagnosed with deep vein thrombosis (DVT) and admitted to a hospital for 7 days. The doctors administered the following medicines - Heparin - Clexane 60 mg injection twice in a day for 7 days; Acitrom 1 mg daily once; Ecosprin 75 mg daily once. I am still taking these medicines. After some time I took PT test and it was shortened. Last month I experienced some bleeding. What is the reason for bleeding? Please recommend a suitable medication.

A:Bleeding can be because of excessive levels of anticoagulants in the body. You did not mention where the bleeding was from, because some times local injury like injury to gums while brushing teeth can also take place. You should get your INR levels (Blood Test) done and consult your physician as he might have to reduce the level of anticoagulation or delete Aspirin group of drugs, which also produce excessive thinning of blood. However, I advise that you consult your doctor and not take any action based on this e-mail reply.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------